# SDR HDNA2021FA0000290

- Difficulty date: October 18, 2021
- Submitted: October 18, 2021
- Operation: Air carrier
- Aircraft: N911TB
- Make and model: Bolkms BK117C2
- Aircraft serial: 9281
- Aircraft time: 4,557 hours, 10,167 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: B533K5107201
- Condition: Cracked
- Location: Bs 4100
- Part time: 4,557 hours, 10,167 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRUCTURAL DAMAGE IN THE FORM OF MULTIPLE CRACKS IN THE AFT WEB (PN B533K5107-201) OF FWD LH BOX BEAM. THERE IS ALSO A CRACK ACROSS THE LH STA4135 L-EXTRUSION (PN: B533K5140-
204), AS WELL AS THE STA4035-4135 BOX FRAME INNER SKIN (COVER) (PN: B533K5605-201).  THIS AIRCRAFT HAS BEEN PREVIOUSLY MODIFIED WITH A AIRMETHODS WINDOW MOUNT I/A/W STC SR00592DE-D FILED ON FAA FORM 337 DATED DEC. 14, 2009.
